Nyal Ibuprofen Tablets 24 Pack

Product Details

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.
Nyal Ibuprofen provides effective, temporary relief of pain and inflammation.

Nyal Ibuprofen provides effective, temporary relief of pain and/or inflammation associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backaches, muscular aches and pains, mild osteoarthritic and rheumatic pains, period pain, fibrositis, neuralgia, sore throat, tennis elbow, colds and flu. Reduces fever.

Effective relief from Pain and Inflammation

Gluten, lactose and sugar free

Trusted Aussie brand since 1911

Film-coated, easy to swallow tablets

Ingredients

Ibuprofen 200mg

Allergen

Soybean

Directions

Adults and Children 12 years and over: 1 - 2 tablets every 4-6 hours when necessary. Maximum 6 tablets in 24 hours.

Children 7 -12 years: 1 tablet every 6-8 hours when necessary. Maximum 4 tablets in 24 hours.

Swallow tablets whole with water.
Storage Instructions: Store below 30°C.

Product Warnings

Do not use this medicine if:
- You have a stomach ulcer, impaired kidney or liver function or heart failure
- You are allergic to ibuprofen or other anti-inflammatory medicines
- During the last 3 months of pregnancy.
- If foil seal is broken.
- Do not give to children under 7 years of age.

Unless a doctor has told you to do not use if you:
- Have asthma
- Are trying to become pregnant, or during the first 6 months of pregnancy
- Are aged 65 years or over.

Unless advised by your doctor or pharmacist:
- Do not use with products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.
- Do not use ibuprofen in children suffering from dehydration through diarrhoea and/or vomiting.

Whilst you are using Nyal Ibuprofen:
- Do not use for more than a few days at a time unless a doctor has told you to.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- If you get an allergic reaction, stop taking and see your doctor immediately.

Contains: Soya
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.